# SDR AWXA9500034

- Difficulty date: January 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 767
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, FOUND FUSELAGE SKIN CRACKED 2.25 INCH, STATION 767 STRINGER 19R.  REPAIRED SKIN PER SRM 53-30-3, FIG 6.  (Z)
